Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Star-transitive graphs

  • 27 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. Biggs, Finite Groups of Automorphisms, Cambridge Univ. Press, Cambridge (1971).

  2. 2.

    N. Biggs, Algebraic Graph Theory, Cambridge Univ. Press, Cambridge (1974).

  3. 3.

    G. H. J. Meredith, “Triple transitive graph,” J. London Math. Soc.,13, No. 2, 249–257 (1976).

  4. 4.

    R. Weiss, “Über local s-reguläre Graphen,” J. Comb. Theory,20, No. 2, 124–127 (1976).

  5. 5.

    R. Weiss, “Über Tuttes Cages,” Monatsh Math.,83, No. 1, 65–75 (1977).

  6. 6.

    P. J. Cameron, “A note on triple transitive graphs,” J. London Math. Soc.,15, No. 2, 197–198 (1977).

  7. 7.

    A. A. Zykov, Theory of Finite Graphs [in Russian], Nauka, Novosibirsk (1969).

  8. 8.

    F. Harary, Graph Theory, Addison-Wesley, Reading (1969).

  9. 9.

    L. L. Velikovich, On a Representation of the Group of Automorphisms of a Graph, Deposited in the All-Union Institute of Scientific and Technical Information at No. 248–75.

  10. 10.

    H. Wielandt, Finite Permutation Groups, Academic Press, New York-London (1964).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 28, No. 2, pp. 265–270, August, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Velikovich, L.L. Star-transitive graphs. Mathematical Notes of the Academy of Sciences of the USSR 28, 596–598 (1980). https://doi.org/10.1007/BF01157921

Download citation